# SDR TAMY20120426001

- Difficulty date: April 26, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N769AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 15,141 hours, 2,510 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,782 hours, 503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE TASK CARD 256241-03, THE DOOR 1 LEFT DID NOT OPEN AUTOMATICALLY NOR ESCAPE SLIDE RAFT INFLATE AUTOMATICALLY.  THE NON SUCCESFUL SLIDE/RAFT DEPLOYMENT IS DUE TO THE FOLLOWING FACTS:  THE LEFT NR 1 PAX DOOR DID NOT OPEN AUTOMATICALLY AFTER THE DEPLOYMENT OF THE EVACUATION SYSTEM.  THE LEFT NR 1 OAX DOOR DID NOT OPEN IN FULLY NOR LOCKED POSITION.  THE SLIDE RAFT DID NOT INFLATE AUTOMATICALLY (IT WAS NECESSARY TO USE THE MANUAL BACK UP HANDLE), AND  THE SLIDE RAFT DID NOT INFLATE WITHIN 10 SECONDS AFTER DEPLOYMENT AS IT IS REQUIRED BY THE SIL.
